Alert archive / Arkansas / Tornado Warnings in 2025

Tornado Warning 80, NWS Tulsa, OK

June 18, 2025Washington County, Arkansas; Adair County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Jun 18, 2025, 1:20 AM CDT for Washington County, Arkansas; Adair County, Oklahoma. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2025, 1:20 AM CDT (06:20 UTC)
Expired
Jun 18, 2025, 1:45 AM CDT
In force
25 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 65 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 1:21 AM CDTTORNADO1 Nw Baron, OKA tornado uprooted numerous trees, and destroyed an outbuilding. Based on this damage, it was rated EF1.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 9:34 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2025-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 273 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2025-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
273 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1552 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

085 
WFUS54 KTSA 180620
TORTSA
ARC143-OKC001-180645-
/O.NEW.KTSA.TO.W.0080.250618T0620Z-250618T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
120 AM CDT Wed Jun 18 2025

The National Weather Service in Tulsa has issued a

* Tornado Warning for...
  Southwestern Washington County in northwestern Arkansas...
  Central Adair County in northeastern Oklahoma...

* Until 145 AM CDT.

* At 120 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Baron, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Fayetteville, Stilwell, Prairie Grove, West Fork, Lincoln,
  Westville, Greenland, Winslow, Adair State Park, Christie,
  Blackburn, Maryetta, Baron, Brentwood, Strickler, Drake Field
  Airport, Walnut Grove, Woolsey, Rhea, and Canehill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3576 9407 3583 9471 3601 9470 3603 9406
TIME...MOT...LOC 0620Z 272DEG 42KT 3592 9462 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$
1 follow-up statement
799 
WWUS54 KTSA 180633
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
133 AM CDT Wed Jun 18 2025

OKC035-041-105-180642-
/O.CAN.KTSA.SV.W.0405.000000T0000Z-250618T0645Z/
Craig OK-Delaware OK-Nowata OK-
133 AM CDT Wed Jun 18 2025

...THE SEVERE THUNDERSTORM WARNING FOR CRAIG...NORTHWESTERN DELAWARE
AND NORTHEASTERN NOWATA COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Oklahoma.

&&

LAT...LON 3667 9462 3667 9483 3681 9485 3699 9501
      3700 9462
TIME...MOT...LOC 0632Z 264DEG 46KT 3705 9495 3689 9468 3666 9456 

$$

OKC115-180645-
/O.CON.KTSA.SV.W.0405.000000T0000Z-250618T0645Z/
Ottawa OK-
133 AM CDT Wed Jun 18 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR OTTAWA COUNTY...

At 132 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northwest of Treece to 5 miles northwest of
Seneca to 6 miles west of Anderson, moving east at 55 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations in or near the path include...
Picher...                         Cardin...
Peoria...                         Commerce...
Ottawa...                         Wyandotte...
Quapaw...                         Miami...
Twin Bridges State Park...        

This includes Interstate 44 between mile markers 306 and 324.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3667 9462 3667 9483 3681 9485 3699 9501
      3700 9462
TIME...MOT...LOC 0632Z 264DEG 46KT 3705 9495 3689 9468 3666 9456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

69

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Jun 17, 11:36 PM CDT, 1 hour 44 minutes earlier. Its key messages:

  • Issued at 126 AM CDT Tue Jun 17 2025
  • Severe thunderstorms and heavy rainfall expected overnight and early Wednesday.
  • Dry and summer-like conditions are expected late in the week and into the upcoming weekend.
Area forecast discussion, Jun 17, 11:36 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
1136 PM CDT Tue Jun 17 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 126 AM CDT Tue Jun 17 2025

  - Severe thunderstorms and heavy rainfall expected overnight and
    early Wednesday.

  - Dry and summer-like conditions are expected late in the week
    and into the upcoming weekend.

&&

.SHORT TERM...
(The rest of this afternoon )
Issued at 136 PM CDT Tue Jun 17 2025

The remainder of the afternoon will be uneventful weather-wise over
eastern Oklahoma and northwestern Arkansas... prior to notable severe
weather and heavy rainfall/flood risks in the subsequent hours.

All substantive convection has exited the area - particularly east of a MCV
over northwestern Arkansas - providing a momentary lull in storm impacts.
Cirrus/high clouds from convective debris continue to stream over the area
providing filtered insolation and moderating temperatures over much of
northeastern Oklahoma/northwestern Arkansas which remain in the upper 70s to
lower 80s at this time.

Current interests revolve around the evolution of an outflow boundary
which is now situated from near Stillwater to McAlester. Additionally a
broken line of strong storms is ongoing along an approaching front over
Kansas. There is a low probability this activity may approach Ottawa
and/or Craig Counties later this afternoon. Otherwise, both of these
features will be important to potential outcomes overnight/early Wednesday.

&&

.LONG TERM...
(Tonight through Tuesday)
Issued at 136 PM CDT Tue Jun 17 2025

One or more organized convective complexes will approach the forecast/warning
area by 02-05z (9 pm to midnight). Given strong instability and sufficient
wind shear, these storms will be capable of all severe weather hazards
through the overnight hours...with the potential of locally damaging winds
of particular concern. Also, short-range ensembles suggests 65 percent
probabilities of 2 inch or greater rainfall over northeastern Oklahoma by
early/mid Wednesday. Thus flood/flash flood risks are also present. High-
resolution ensembles present the greatest prospects for damaging winds
generally along and west of the I44 corridor roughly between 05-07z.

Lingering convection and associated hazards (perhaps transiting toward heavy
rain/flooding) will persist into the first half of Wednesday.

By Thursday, the ridge starts to build back in, reducing our rain
chances.

Temperatures begin to cool in northern Oklahoma on Wednesday to
the upper 80s as the frontal boundary moves through. By Thursday,
southerly flow will have returned allowing temperatures to climb
into the low 90s.

&&

.AVIATION...
(06Z TAFS)
Issued at 1134 PM CDT Tue Jun 17 2025

Initial line of storms will be moving near the far NW AR
terminals soon while a larger line of storms spreads back into NE OK
with a continued risk of locally damaging winds. Flight impacts
will be impacted as this line of storms spreads eastward
overnight. Storm coverage diminishes by daybreak with a period of
MVFR ceilings possible through the morning. Still a chance of
storm redevelopment along the remnant outflow during the
afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  74  86  69 /  10  60  40  10
FSM   95  76  89  72 /  10  50  50  40
MLC   93  74  88  70 /   0  30  40  40
BVO   91  69  85  65 /  30  60  40   0
FYV   90  72  85  66 /  10  80  60  40
BYV   91  71  85  66 /  20  60  70  40
MKO   91  73  85  69 /  10  60  50  20
MIO   91  71  83  66 /  30  80  50  10
F10   92  73  86  68 /  10  40  60  20
HHW   91  74  89  71 /   0  10  20  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Wednesday afternoon for OKZ054>070.

AR...Flood Watch through Wednesday afternoon for ARZ001-002-010-011.

&&

SHORT TERM...20
LONG TERM....20
AVIATION...05
Hazardous weather outlook, Jun 17, 3:10 PM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
Issued by National Weather Service Norman OK
310 PM CDT Tue Jun 17 2025

ARZ001-002-010-011-019-020-029-OKZ049-053>076-181045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
310 PM CDT Tue Jun 17 2025

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...Overnight and early Wednesday morning.

HEAVY RAIN AND FLASH FLOOD RISK.
	RISK...Limited.
	AREA...Eastern Oklahoma and Northwest Arkansas.
	ONSET...vernight and early Wednesday morning.

DISCUSSION...
An intense complex of thunderstorms is expected overnight tonight
with a cold front and a greater risk of severe weather. Damaging
wind gusts and hail are possible. There is the potential for bowing
segments within the complex of thunderstorms, which may result in a
risk for significant wind gusts--especially in areas generally along
and west of the Interstate 44 corridor...and in areas near the Kansas/
Oklahoma border. Heavy rainfall associated with this complex may also
result in localized flooding.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
WEDNESDAY...Thunderstorm Potential
THURSDAY...Thunderstorm Potential.
FRIDAY...Dangerous Heat Potential.
SATURDAY...Dangerous Heat Potential.
SUNDAY...Dangerous Heat Potential.
Monday...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Strong to severe thunderstorms remain possible on Wednesday as
the cold front lingers across the area. Damaging wind gusts and
hail will remain the primary hazards. Heavy rainfall may also
result in some flooding threat. There is uncertainty on where the
greatest risk of severe weather will be as it will depend on the
exact location of the front, which will be influenced by the
previous night's complex of thunderstorms. The risk of storms
should end from northwest to southeast late Wednesday into early
Thursday. Dangerous heat will return for the end of the workweek
and into the upcoming weekend.

weather.gov/tulsa for additional information.

In the hours before

Local storm report, Jun 18, 12:45 AM CDT, 35 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1245 AM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1234 AM     Tstm Wnd Gst     2 ENE Copan             36.91N 95.89W
06/18/2025  M60 MPH          Washington         OK   Mesonet

&&
Local storm report, Jun 18, 12:49 AM CDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1249 AM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1247 AM     Tstm Wnd Gst     4 WSW Oologah           36.42N 95.77W
06/18/2025  M60 MPH          Rogers             OK   Emergency Mngr

&&
Local storm report, Jun 18, 12:53 AM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1253 AM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     Tstm Wnd Gst     2 ENE Copan             36.91N 95.89W
06/18/2025  M64 MPH          Washington         OK   Mesonet

&&
Local storm report, Jun 18, 12:55 AM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
1255 AM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     Tstm Wnd Gst     4 NW Talala             36.57N 95.75W
06/18/2025  M72 MPH          Rogers             OK   Mesonet

&&
Local storm report, Jun 18, 1:04 AM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
104 AM CDT Wed Jun 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1255 AM     Tstm Wnd Dmg     Tahlequah               35.92N 94.97W
06/18/2025                   Cherokee           OK   Amateur Radio

            Tree on house at 96th and Newton Place.

&&
Special weather statement, Jun 18, 1:17 AM CDT, 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
117 AM CDT Wed Jun 18 2025

ARZ019-029-OKZ068>074-076-180715-
Sebastian AR-Crawford AR-Haskell OK-Adair OK-Pittsburg OK-
Muskogee OK-Sequoyah OK-Cherokee OK-Le Flore OK-McIntosh OK-
117 AM CDT Wed Jun 18 2025

...STRONG THUNDERSTORMS WILL IMPACT CRAWFORD...NORTHWESTERN
SEBASTIAN...HASKELL...MCINTOSH...SEQUOYAH...SOUTHERN ADAIR...NORTHERN
LE FLORE...SOUTHEASTERN CHEROKEE...NORTHEASTERN PITTSBURG AND
SOUTHERN MUSKOGEE COUNTIES THROUGH 215 AM CDT...

At 117 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 2 miles southeast of Cherokee Landing State Park
to 2 miles southeast of Lake Tenkiller State Park to 2 miles west of
Webbers Falls. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Kanima...                         Alma...
Shibley...                        Brushy...
Kibler...                         Whitefield...
Central City...                   Webbers Falls...
Spiro...                          Porum...
Braggs...                         Pierce...
Moffett...                        Lake Eufaula State Park...
Gore...                           Lake Tenkiller State Park...
Keefeton...                       Muldrow...
Short...                          Gans...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 16.
 Interstate 40 in Oklahoma between mile markers 250 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northwestern Arkansas...and southeastern, northeastern and east
central Oklahoma.

&&

LAT...LON 3527 9419 3507 9567 3555 9582 3555 9572
      3558 9571 3570 9510 3576 9439 3575 9412
TIME...MOT...LOC 0617Z 281DEG 38KT 3573 9489 3559 9499 3550 9520

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:36 AM CDTSevere Thunderstorm WarningTSABenton39 min
Jun 18, 1:05 AM CDTSevere Thunderstorm WarningTSABenton, Washington40 min
Jun 18, 1:17 AM CDTSpecial Weather StatementTSACrawford58 min
Jun 18, 1:42 AM CDTSpecial Weather StatementTSACrawford33 min
Jun 18, 1:46 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington44 min
Jun 18, 2:16 AM CDTSpecial Weather StatementTSACrawford, Franklin, Sebastian44 min
Jun 17, 7:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage46 min
Jun 17, 8:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage52 min
Jun 17, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington46 min
Jun 17, 8:45 PM CDTSevere Thunderstorm WarningTSAOsage45 min
Jun 17, 8:58 PM CDTSevere Thunderstorm Warning Destructive damage threatTSAOsage, Washington47 min
Jun 17, 9:05 PM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 17, 9:23 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Washington52 min
Jun 17, 9:32 PM CDTSpecial Weather StatementTSARogers, Tulsa43 min
Jun 17, 9:54 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Nowata51 min
Jun 17, 10:07 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers53 min
Jun 17, 10:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee59 min
Jun 17, 10:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa39 min
Jun 17, 10:53 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Osage, Pawnee52 min
Jun 17, 11:02 PM CDTSpecial Weather StatementTSADelaware43 min
Jun 17, 11:17 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee43 min
Jun 17, 11:31 PM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Okmulgee, Osage, Pawnee, Tulsa, Washington44 min
Jun 17, 11:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee50 min
Jun 17, 11:50 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Washington40 min
Jun 18, 12:00 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 3 more45 min
Jun 18, 12:04 AM CDTRiver Flood WarningTSAAdair, Delaware33 hr
Jun 18, 12:04 AM CDTRiver Flood WarningTSACherokee33 hr
Jun 18, 12:04 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware33 hr
Jun 18, 12:05 AM CDTRiver Flood AdvisoryTSACherokee, Delaware33 hr
Jun 18, 12:16 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 1 more44 min
Jun 18, 12:25 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACraig, Mayes, Nowata, Osage, Rogers, Tulsa and 2 more50 min
Jun 18, 12:32 AM CDTAreal Flood AdvisoryTSAOsage3 hr
Jun 18, 12:33 AM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Okfuskee, Okmulgee42 min
Jun 18, 12:39 AM CDTSevere Thunderstorm Warning Destructive damage threatTSANowata, Rogers, Washington36 min
Jun 18, 12:43 AM CDTSevere Thunderstorm Warning Considerable damage threatTSACherokee32 min
Jun 18, 12:47 AM CDTTornado WarningTSADelaware, Mayes25 min
Jun 18, 12:58 AM CDTTornado WarningTSAAdair, Cherokee32 min
Jun 18, 1:02 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa43 min
Jun 18, 1:25 AM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee3 hr
Jun 18, 2:10 AM CDTAreal Flood AdvisoryTSACreek, Okmulgee3 hr
Jun 18, 2:43 AM CDTRiver Flood WarningTSACreek26 hr
Jun 18, 2:44 AM CDTRiver Flood WarningTSAWashington55 hr
Jun 18, 2:44 AM CDTRiver Flood WarningTSARogers, Tulsa68 hr
Jun 18, 3:36 AM CDTRiver Flood WarningTSAOsage24 hr
Jun 18, 9:31 AM CDTSpecial Weather StatementTSAPittsburg29 min
Jun 18, 10:19 AM CDTRiver Flood WarningTSAOsage, Pawnee17 hr
Jun 18, 10:24 AM CDTRiver Flood WarningTSAWashington4 hr
Jun 18, 1:03 PM CDTSpecial Weather StatementTSAWashington42 min
Jun 18, 5:43 PM CDTRiver Flood AdvisoryTSAMuskogee9 hr
Jun 18, 6:24 PM CDTSpecial Weather StatementTSALeFlore36 min
Jun 18, 6:51 PM CDTSpecial Weather StatementTSALeFlore39 min

Nearby

Tornado Warnings in Arkansas, 2025Tornado Warnings in Oklahoma, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.